PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 67 | 1 | 21-23
Tytuł artykułu

Uniqueness for a class of cooperative systems of ordinary differential equations

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
67
Numer
1
Strony
21-23
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-07-30
Twórcy
  • Institute of Mathematics Technical, University of Wrocław, Wybrzeże Wyspiańskiego 27, PL-50-370 Wrocław, Poland
Bibliografia
  • [1] E. A. Coddington and N. Levinson, Theory of Ordinary Differential Equations, McGraw-Hill, New York, 1955.
  • [2] M. W. Hirsch, Systems of differential equations which are competitive or cooperative. I. Limit sets, SIAM J. Math. Anal. 13 (1982) 167-179.
  • [3] M. W. Hirsch, Systems of differential equations that are competitive or cooperative. II. Convergence almost everywhere, ibid. 16 (1985), 423-439.
  • [4] M. W. Hirsch, Stability and convergence in strongly monotone dynamical systems, J. Reine Angew. Math. 383 (1988), 1-53.
  • [5] Jiang Jifa, Periodic time dependent cooperative systems of differential equations with a first integral, Ann. Differential Equations 8 (1992), 429-437.
  • [6] J. Mierczyński, Strictly cooperative systems with a first integral, SIAM J. Math. Anal. 18 (1987), 642-646.
  • [7] J. Mierczyński, A class of strongly cooperative systems without compactness, Colloq. Math. 62 (1991), 43-47.
  • [8] F. Nakajima, Periodic time-dependent gross-substitute systems, SIAM J. Appl. Math. 36 (1979), 421-427.
  • [9] G. R. Sell and F. Nakajima, Almost periodic gross-substitute dynamical systems, Tôhoku Math. J. (2) 32 (1980), 255-263.
  • [10] J. Szarski, Differential Inequalities, 2nd revised ed., Monograf. Mat. 43, PWN, Warszawa, 1967.
  • [11] B. Tang, Y. Kuang and H. L. Smith, Strictly nonautonomous cooperative system with a first integral, SIAM J. Math. Anal. 24 (1993), 1331-1339.
  • [12] T. Ważewski, Systèmes des équations et des inégalités différentielles ordinaires aux deuxièmes membres monotones et leurs applications, Ann. Soc. Polon. Math. 23 (1950), 112-166.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv67i1p21bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.